MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT
Model Number 457445
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that five days post implant, the patient experienced dizziness and the right atrial (ra) lead had high thresholds, no capture and had dislodged.The lead was revised and remains in use.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE SENSE
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key7473779
Report Number3008973940-2018-01035
Device Sequence Number18875247
Product Code DTB
UDI-Device Identifier00643169410954
UDI-Public00643169410954
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/06/2019
Device Model Number457445
Device Catalogue Number457445
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR